# SDR SWAA2023121119895

- Difficulty date: November 9, 2023
- Submitted: December 11, 2023
- Operation: Air carrier
- Aircraft: N8619F
- Make and model: Boeing 737-8H4
- Aircraft serial: 33939
- Aircraft time: 34,424 hours, 16,159 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Plate
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING; WIGGLE PLATE JUST I/B OF #3 FLAP TRACK; CRACKED AT FASTENER HOLE<[01] REMOVED WIGGLE PLATE PER SRM 51-40-02.;[02] REMOVED AND REPLACED L/H WING; WIGGLE PLATE JUST I/B OF #3 FLAP TRACK IAW SRM 51-40-02.
